Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shadow Yoshi

Why did my regimen just stop working all of a sudden?

I'll give a little timeline on the regimen.

Month 1 - Acne got worse the first couple weeks but after that I was already seeing results. After a full month things had already improved significantly.

Month 2 - I had a bad break out during this month and it was kind of a bad month for me, but things never went back to being as bad as they originally were.

Month 3 - I continue clearing up and by the end of the month I was getting almost no new acne and just had red marks to deal with.

Month 4 and 5 - The red marks gradually cleared up with occaisional new acne, but not too much.

Month 6 - After all the progress my skin had basically become flawless. However, this is the last month of my skin looking good.

Month 7- After going on vacation, eating more junk food than I should have, being too busy to apply my regimen daily, and being stuck with filthy pillow cases and sheets as the place I was staying at, I break out.

Month 8 - I'm just beginning with month 8 and for some reason my skin has been getting constantly worse and worse. I'm now getting dark purple marks just from leftovers small whiteheads, and my marks don't fade like they used to. I only have like two large active pimples on my face yet my skin just looks horrid.

So, what am I supposed to do now that the regimen no longer works? Any help is appreciated.

Share this post


Link to post
Share on other sites

It could just be that your skin is still reacting to the period where you weren't eating well, you were in a different climate, and--as you, yourself, admit--you weren't using The Regimen properly.

Acne can take months to form and surface. You may still be dealing with acne that started forming during that time period. Just stick with The Regimen, making sure to do it properly, and see if you clear up again. If it took you a while to clear up the first time, be patient with it this time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×